MAUDE Adverse Event Report: Maquet Cardiovascular LLC Ultima Activator II Reusable Drive Mech; Bag, Polymeric Mesh, Pacemaker

Maquet Cardiovascular LLC Ultima Activator II Reusable Drive Mech; Bag, Polymeric Mesh, Pacemaker
Model Number UA-5001
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
Ultima Activator II Reusable Drive Mech
Common Device Name
Bag, Polymeric Mesh, Pacemaker
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50322159
Report Number2242352-2026-0000711
Device Sequence Number15852080
Product Code DSW
UDI-Device Identifier00607567700475
UDI-Public(01)00607567700475(11)220709
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUA-5001
Device Catalogue NumberUA-5001
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown